# SDR SWAA2022022319907

- Difficulty date: September 20, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 41,618 hours, 24,872 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT FLOOR PANEL 241AAF UPPER SKIN HAS PULLED STRANDS. (MARKED) / DUE TO THE EXTENT OF DAMAGE TO THE UPPER SKIN OF AFT FLOOR PANEL 241AAF; FABRICATED NEW PANEL USING BMS 4-17 TY 6 LOT # 1337939-1; INSTALLED INSERTS USING BMS 5-107 LOT # AK7HP4975K-1; PART MARKED AND APPLIED SKYFLEX TAPE IAW SRM 53-00-50-2R-0 PARA 5S; 1A(NOTE) AND DWG 147A5810-8. 57066R 9/21/18
